# SDR SWAA2023012691177

- Difficulty date: January 6, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 42,328 hours, 22,503 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB LEFT SIDE LWR AREA CRACKED<[01] MEASUREMENTS;[02] PERFORMED VISUAL INSPECTION ON L/H VAPOR BARRIER AND FOUND CRACK OF 11' PER B737 NDTM 51-05-01.;[03] PERFORMED STOP DRILL SIZE 0.25 DIAMETER AT THE END OF THE CRACK PER B737 SRM 57-10-10-2R-2 STEP 6.B;[04] PREPARED DAMAGED AREA ON L/H VAPOR BARRIER FOR REPAIR PER B737 SRM 51-70-04-2R-10 AND 51-70-04-2R-0 PARAGRAPH 4.E.  REPAIRED L/H VAPOR BARRIER AT DAMAGED AREA PER B737 SRM 51-70-2R-10 AND SRM 51-70-04-2R-0.   PERFORMED TAP TEST ON VAPOR BARRIER AND FOUND NO DELAMINATION AND NO COMPOSITE MATERIAL DAMAGE PER B737 NDTM 51-05-01.
